MAUDE Adverse Event Report: BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE

BECTON DICKINSON DE MEXICO BD LUER-LOK; PISTON SYRINGE
Catalog Number 303310
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 20ml ll s/c 50 stopper was defective/damaged.The following information was provided by the initial reporter: material #303310 lot #5105886 it was reported by customer that had black plunger abnormality.Verbatim: rcc received a complaint via email.On (b)(6) 2025, one x bd 20 ml syringe luer-lok tip (ref 303310), (lot 5105886, exp 2030-04-30) had black plunger abnormality.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Additional Manufacturer Narrative
Investigation results: one photo and two samples were received by our quality team for evaluation.Upon inspection, it was observed that the stopper is deformed; therefore, the reported incident could be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the possible root cause could be traced to manufacturing.During the assembly stage, the components (plunger with stopper and barrel) may not have aligned correctly, causing the assembly to be forced and resulting in a defect similar to the one reported by the customer.An action plan has been put in place as a result of this report.This incident has been added to our database of reported incidents.
 
Event or Problem Description
No additional information.

Brand Name
BD LUER-LOK
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer (Section G)
BECTON DICKINSON DE MEXICO
autopista
55 59 99 8400, k.m. 37.5
cuautitlan izcalli
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23656145
Report Number9614033-2025-00115
Device Sequence Number18655659
Product Code FMF
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102(17)300430(10)5105886
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
PMA/510(K) Number
K151766
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303310
Device Lot Number5105886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/25/2026
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown